# SDR CA000804014

- Difficulty date: July 11, 2000
- Submitted: August 14, 2000
- Operation: General aviation
- Make and model: Cessna 182Q
- Aircraft time: 2,997 hours
- Engine: Cont O470U
- Propeller: Mcauly C2A34C204
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 414201128
- Condition: Melted
- Location: Intrnl Cir Board
- Component: Transponder, Cessna
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT HAD BEEN AT CRUISE ALTITUDE FOR ABOUT TWO HOURS WHEN A STRONG BURNING SMELL WAS NOTICED BY ALL ABOARD.  AN IMMEDIATE DESCENT WAS INITIATED AND CALGARY ATC DID AN EXCELLENT JOB OF DIVERTING TRAFFIC TO ALLOW A STRAIGHT IN APPROACH.  PILOT ATTEMPTED TO SHED ALL UNNECESSARY ELECTRICAL LOADS AND AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  (X)
